# SDR SWAA2021081729578

- Difficulty date: March 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB HAS BROKEN MOUNT BRACKET ( MARKED / REMOVED AND REPLACED LEFT WING BRACKET AT PANEL 551FB IAW SRM 51-40-02-0G-0. VERIFIED PART WITH IAW AIPC 57-50-00-38/ PN 287A9152-23 ISSUED TAG A34091
